Anneaux Corpomorphes
Μαθηματική Επιθεώρηση, Tome 17 (1980), pp. 86-91
Cet article a éte moissonné depuis la source Hellenic Digital Mathematics Library
@article{MR_1980_17_a10,
author = {Jeanne Ferentinou-Nicolacopoulou},
title = {Anneaux {Corpomorphes}},
journal = {M\ensuremath{\alpha}\ensuremath{\theta}\ensuremath{\eta}\ensuremath{\mu}\ensuremath{\alpha}\ensuremath{\tau}\ensuremath{\iota}\ensuremath{\kappa}\ensuremath{\acute\eta} E\ensuremath{\pi}\ensuremath{\iota}\ensuremath{\theta}\ensuremath{\varepsilon}\ensuremath{\acute\omega}\ensuremath{\rho}\ensuremath{\eta}\ensuremath{\sigma}\ensuremath{\eta}},
pages = {86--91},
year = {1980},
volume = {17},
language = {gr},
url = {http://geodesic.mathdoc.fr/item/MR_1980_17_a10/}
}
Jeanne Ferentinou-Nicolacopoulou. Anneaux Corpomorphes. Μαθηματική Επιθεώρηση, Tome 17 (1980), pp. 86-91. http://geodesic.mathdoc.fr/item/MR_1980_17_a10/